# SDR SWAA2024092038226

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 25,719 hours, 12,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SUPPLIED BY M1670 DO NOT ILLUMINATE AFTER CHARGE<[01] REMOVED AND REPLACED M1670 CHARGER ASSY AND BATTERY PACK REF AMM 33-51-06.
